# SDR GLBA97022

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RDU - AIRCRAFT SHAKES AND SHIMMYS BADLY AFTER TAKEOFF.  DID NOT STOP UNTIL ABOUT 30 SECONDS AFTER GEAR RETRACTION.  MAINTENANACE BALANCED NOSE WHEEL ASSEMBLY.  (M)
